# SDR DALA2025062004643

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 77,382 hours, 29,752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 6715 -MISC/DE- DUE TO LOSS OF LEFT HYD QUANTITY. CORRECTIVE ACTION: SECURED PRESSURE LINE ON LEFT ENGINE PRESSURE AND CASE DRAIN MODULE.
